# SDR AALA20150602018

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 66,060 hours, 8,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS CIRCUITRY FUNCTIONAL CHECK FAILED.  R & R DOOR OPEN SWITCH.  PERFORMED OPERATIONAL TEST IAW AMM 52-11-28.  SYS CHECKED NORMAL.
